# SDR SIMA20210325004

- Difficulty date: March 25, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar
- Condition: Cracked
- Location: Rh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBD OF RIB 26, THERE IS A CRACK ON THE WING TIP ALONG SPAR 1. (MARKED)-C/A-COMPLETE:SEE NRTC E853951 FOR REPLACEMENT OF RH WING TIP SPAR 1.
